# SDR ASAA2021032834429

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,508 hours, 11,711 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 18YHP3
- Condition: Inoperative
- Location: First Officer'S
- Part time: 31,632 hours, 9,186 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FO SIDE RADAR PANEL BUTTONS WILL NOT LATCH. GROUNDED - YES. REMOVED & REPLACED WX RADAR CONT PNL PER B737-800 AMM 34-43-91, SYS OPS CKS NML PER SAME.
